# SDR ASAA2019082643484

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 27,125 hours, 8,857 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM045062L
- Condition: Chipped
- Location: Nr 1 Engine Fan
- Part time: 27,125 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED T/C 78472010 ON #1 ENG S/N #963356 FOUND CHIPPED CU-NI-IN COATING BEYOND LIMITS OF AREA X. BLADE #8 S/N DM045062-L. GROUNDED - YES. REMOVED & REPLACED #1 ENGINE 8 / 20 FAN BLADE PAIR IN CONJUNCTION WITH TASK CARD 78472010 REFERENCE B737-900 AMM 72-21-02-000-802-F00. PERFORMED VIBRATION SURVEY TEST 7 IAW AMM 71-00-00-700-814-F00. GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL PEAK VIBE OF .9 UNITS AT 95% N1 IS WITHIN LIMITS PER AMM 71-00-00-800-806-F00.
